MathSciNet Relay Station
MathSciNet bibliographic data
MR2473255 (2010g:35222) 35Q30 (35B35 76D05)
Bourgain, Jean; Pavlović, Nataša Ill-posedness of the Navier-Stokes equations in a critical space in 3D. J. Funct. Anal. 255 (2008), no. 9, 2233–2247.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement